MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558920
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre rx dilatation balloon was used in the papilla during an endoscopic papillary balloon dilatation (epbd) procedure performed for the treatment of common bile duct stone on (b)(6) 2024.During the procedure, an attempt was made to dilate the papilla by performing inflation, the balloon ruptured, and the dilation could not be performed.The procedure was completed with another cre rx dilatation balloon.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Imdrf device code a0402 captures the reportable event of a balloon burst.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Block h11: the returned cre rx dilatation balloon was analyzed, and a visual inspection found no problem with the device.Functional inspection was performed, the balloon was inflated, and it was able to hold the pressure without any problem.With all the available information, boston scientific concludes the reported event of balloon burst was not confirmed.The device returned has no visible problem, and after a functional inspection the balloon was able to be inflated and maintain its pressure without any problem.Therefore, the most probable root cause is an no problem detected.Block h12 (correction): block g1 (mfr site address 1 and mfr site address 2) have been updated.
 
Event or Problem Description

Brand Name
CRE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19122315
Report Number3005099803-2024-01756
Device Sequence Number7628986
Product Code FGE
UDI-Device Identifier08714729965473
UDI-Public08714729965473
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2026
Device Model NumberM00558920
Device Catalogue Number5892
Device Lot Number0032517934
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer05/09/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown